# SDR 08FDEA02501

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 38,978 hours, 17,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK NR 6 RT - Y2462 BETWEEN FRAMES 34 TO 36, HAS 4 EACH REPAIR SPLICES, THE AFT INBD AND OTBD REPAIR SPLICES MEASURE 8.4 INCHES LONG BY 3 INCHES TALL, THE FWD INBOARD AND OUTBOARD REPAIR SPLICES MEASURE 8.4 INCHES LONG BY 3 INCHES TALL AND 1 EACH SEAT TRACK REPAIR SECTION MEASURING 21 INCHES LONG.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT SEAT TRACK REPAIR AT MAIN CABIN SEAT TRACK NR 6 RT - Y2462 BETWEEN FRAMES 34 TO 36 IAW A310-200 SRM 53-10-16 FIG 208.
